A contribution to the theory of steep waves
Doklady Akademii Nauk, Tome 170 (1966) no. 4, pp. 837-840
Cet article a éte moissonné depuis la source Math-Net.Ru
@article{DAN_1966_170_4_a23,
author = {V. V. Shuleikin},
title = {A contribution to the theory of steep waves},
journal = {Doklady Akademii Nauk},
pages = {837--840},
year = {1966},
volume = {170},
number = {4},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/DAN_1966_170_4_a23/}
}
V. V. Shuleikin. A contribution to the theory of steep waves. Doklady Akademii Nauk, Tome 170 (1966) no. 4, pp. 837-840. http://geodesic.mathdoc.fr/item/DAN_1966_170_4_a23/